A 40-year-old female asked:
Disclaimer

Can post nasal drip cause stomach irritation?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Rarely if ever: In the past, before more effective treatment was available, patients had told me that they could get nauseated from too much post-nasal drips I think your problem is more likely from acid reflux. Regardless, you should consult your doctor to make sure there is not something more serious.
Answered on Oct 24, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
No: not directly ...It sound like you should ask your PCP for a referral to a Board Certified ENT (Ear Nose Throat) Specialist!! Hope this helps BE WEL ... Read More
A 37-year-old male asked:
Dr. Larry Moffett
35 years experience in Family Medicine
Yes: Yes the bumps are swollen lymphoid tissue.
A 33-year-old member asked:
Dr. Madhukar Punja
Specializes in Allergy and Immunology
May: Nasal drip can be accompanied by excessive post-nasal drainage of mucous. When this post nasal drip is copious it can cause nausea. In some severe cas ... Read More
5
5 thanks
A 52-year-old member asked:
Dr. Andrew Murphy
28 years experience in Allergy and Immunology
Possibly: If one has significant post nasal drip then it would not be unusual for a patient to complain of an upset stomach. In some the psot nasal drip could b ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month